|Bumps, Welts and HIV
Jul 14, 2010
During the past three months I've noticed on a regular basis that I will have bumps and welts, sometimes several times a day, I will notice them and just as quick I see them, they are gone. I take atripla and have been since Jan.08, my last test results showed my cd4 at 1324. I also take Toprol XL, HCTZ, and a muiltivitamin. Could I possibly be allergic to some new allergen or could it be some of the meds I am currently taken and how would I go about finding out, I currently work part-time and am dependent on the local health department for my healthcare and meds.
Response from Dr. Henry
Troprol can cause rashes off an on so that is a consideration. HIV infection can cause some patients to over react to skin allergens (such as bug bites). Urticaria/hives is common in the general population and can be difficult to identify the exact cause (even if seen by dermatologist or allergist) in many cases. KH
tinitus and atripla?
dreaming because of sustiva or because i stopped smoking marijuana every day?
- Hiv Risk Sharing Scissors In A Hair Cutting Saloon
- How Can I Reduce Viral Load Without HIV Meds?
- How Long Does Semen Survive Outside Body?
- How Long HIV Virus Live In The Dead Body?
- If You Have Hiv Symptoms Can Test Results Show Up Negative?
- How Long Does It Take For Hiv Symptoms To Show?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.